On a first order linear singular differential equation in the space K’

  • Abdourahman Haman Adji Department of Mathematics and Computer Sciences, Faculty of Sciences, University of Ngaoundéré, Ngaoundéré 454, Cameroon
  • Shankishvili Lamara Dmitrievna Department of Mathematics, Georgian Technical University, Tbilisi 0171, Georgia
Ariticle ID: 88
151 Views, 20 PDF Downloads
Keywords: test functions, generalized functions, Dirac-delta function, Fourier transform, zero-centered solution


We propose in this work to describe all the generalized-function solutions of the non-homogeneous first-order linear singular differential equation with A, B two real numbers, s and p∈ N,  n ≥ 1, q∈Z+, in the space of generalized functions K. In the case of a second right-hand side consisting of an s-order derivative of the Dirac-delta function, we have completely investigated the considered equation when we look for the solution in the form of y(x)=∑k=0NCkδ(k)(x), with the unknown coefficients Ckwhich we have determined case by case, taking into account the relationship between the parameters inside. On the basis of what has been done, we focus our present research on applying the principle of superposition of the solutions that is conducting us to the awaited result when we also maintain the classical solutions of the homogeneous equation which remains the same.



[1] Sato M. On a generalization of the concept of functions. Proceedings of the Japan Academy 1958; 34(3): 126–130. doi: 10.3792/pja/1195524746.

[2] Sato M. Theory of Linear Differential Equations (Japanese). Lecture at the University of Tokyo; 1960.

[3] Sato M, Kawai T, Kashiwara M. On the structure of single linear pseudo-differential equations. Proceedings of the Japan Academy 1972; 48(9): 643–646. doi: 10.3792/pja/1195519535.

[4] Santiesteban DA, Pérez YP, Blaya RA. Generalizations of harmonic functions in Rm. Analysis and Mathematical Physics 2022;12: 10. doi: 10.1007/s13324-021-00620-2.

[5] García AM, Santiesteban DA, Blaya RA. On the Dirichlet problem for second order elliptic systems in the ball. Journal of Differential Equations 2023; 364: 498–520. doi: 10.1016/j.jde.2023.03.050.

[6] Liangprom A, Nonlaopon K. On the generalized solutions of a certain fourth order Euler equations. Journal of Nonlinear Sciences and Applications 2017; 10(8): 4077–4084. doi: 10.22436/jnsa.010.08.04.

[7] Jhanthanam S, Nonlaopon K, Orankitjaroen S. Generalized solutions of the third-order cauchy-euler equation in the space of right-sided distributions via Laplace Transform. Mathematics 2019; 7(4): 376. doi: 10.3390/math7040376.

[8] Abdourahman. On generalized-function solutions of a first-order linear singular differential equation in the space K’ via Fourier transform. Journal of Mathematical Sciences: Advances and Applications 2022; 70: 27–51. doi: 10.18642/jmsaa_7100122244.

[9] GelFand IM, Shilov GE. Generalized Functions, Volume 2: Spaces of Fundamental and Generalized Functions. American Mathematical Society; 2016.

[10] Abdourahman. On a first order linear singular differential equation in the space of generalized functions (〖S_0^β)〗^'. International Journal of Innovation Scientific Research and Review 2022; 4(6): 2906–2910.

[11] Gelfand IM, Chylov GE. Spaces of Test and Generalized Functions (Russian). Phyzmatgiz; 1958.

[12] Schwartz L. In: Hermann (editor). Théorie des Distributions. 1998. 418p.

[13] Gelfand IM, Chylov GE. Generalized Functions and Operations on them (Russian). Phyzmatgiz; 1959.

[14] Chylov GE. Mathematical Analysis (Russian). Second Special Course; 1965.

[15] Vladimirov VS. Generalized Functions in Mathematical Physics (Russian). Mir Edition; 1979.

[16] Kanwal RP. Generalized Functions: Theory and Technique, 3rd ed. Birkhäuser; 2004. 496p.

How to Cite
Adji, A. H., & Dmitrievna, S. L. (2023). On a first order linear singular differential equation in the space K’. Journal of AppliedMath, 1(2), 88. https://doi.org/10.59400/jam.v1i2.88